International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   

    Article Cited by others


Alopecic and aseptic nodules of the scalp with a chronic relapsing course

Al-Hamdi Khalil I, Saadoon Anwar Qais

Year : 2019| Volume: 11| Issue : 6 | Page no: 244-246

   This article has been cited by
1 Alopecic and aseptic nodules of the scalp: A new case with a systematic review of the literature
Francesco Bellinato, Martina Maurelli, Chiara Colato, Paolo Gisondi, Giampiero Girolomoni
Clinical Case Reports. 2021; 9(6)
[Pubmed]  [Google Scholar] [DOI]


Read this article